Problems with Multiple Statins
I had cardioversion in 2000 and was placed on 10 mg Lipitor daily. In 2002 this was raised to 20 mg for a week, then 40 mg for a week, and then 80mg. I stopped taking it. There were problems besides muscle weakness, but I don't remember. Was placed on 80 mg Zocor daily and lasted four weeks.
Now I noticed the following in this short period:
1. Loss of language ability. I could read the Dutch language due to two years service in the Netherlands Air Force and read a Dutch newspaper daily on the internet. It’s now a foreign language and I do not understand it.
2. Loss of mathematical ability. I am an engineer of the slide rule era. We used our minds for math through squares, square roots, some cubes and cube roots. Faster and more accurate than a slide rule. Now even simple addition is a problem.
3. Loss of spelling ability. My sorry spelling ability is worse, especially when a vowel is needed.
4. Music, music, music all day every day. The same song over and over for about 2 1/2 weeks then another. Good songs, opera, big band, country, but who needs it. This lasted for about 2 1/2 years, but comes back for short periods.
5. Loss of vision. My vision has deteriorated. Too complex to describe, but baffles opthalmologists.